# SDR RAIA990527

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: 31043351
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7733 - JFK - RIGHT OIL CONTAM LIGHT CAME ON.  MAINTENANCE REPLACED RIGHT ENGINE PROP SHAFT WAVE SPRING.  (M)
